# SDR SIMA201124912

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 2,209 hours, 1,426 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5013640
- Part serial: AUG102535JUN102
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3602 THE CREW REPORTED, HAD SEVERE VIBRATION IN NOSE GEAR ON TAKEOFF ROLL AND DURING RETRACTION.  THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSEWHEEL AND TIRE ASSY IAW WORK CARD 32-006.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
